Numerical Method of Calculating Hopf Bifurcation Point with Guaranteed Accuracy

Takao Souma, Yuchi Kanzawa, Shin'ichi Oishi, Kauzo Horiuchi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)259-262
JournalProc. 1995 International Symposium on Nonlinear Theory and its Applications
Publication statusPublished - 1995 Dec 1

Cite this

Numerical Method of Calculating Hopf Bifurcation Point with Guaranteed Accuracy. / Souma, Takao; Kanzawa, Yuchi; Oishi, Shin'ichi; Horiuchi, Kauzo.

In: Proc. 1995 International Symposium on Nonlinear Theory and its Applications, 01.12.1995, p. 259-262.

Research output: Contribution to journalArticle

@article{65a13925c6454d05bd630201a4451efe,
title = "Numerical Method of Calculating Hopf Bifurcation Point with Guaranteed Accuracy",
author = "Takao Souma and Yuchi Kanzawa and Shin'ichi Oishi and Kauzo Horiuchi",
year = "1995",
month = "12",
day = "1",
language = "English",
pages = "259--262",
journal = "Proc. 1995 International Symposium on Nonlinear Theory and its Applications",

}

TY - JOUR

T1 - Numerical Method of Calculating Hopf Bifurcation Point with Guaranteed Accuracy

AU - Souma, Takao

AU - Kanzawa, Yuchi

AU - Oishi, Shin'ichi

AU - Horiuchi, Kauzo

PY - 1995/12/1

Y1 - 1995/12/1

M3 - Article

SP - 259

EP - 262

JO - Proc. 1995 International Symposium on Nonlinear Theory and its Applications

JF - Proc. 1995 International Symposium on Nonlinear Theory and its Applications

ER -